# SDR SWAA2025031704092

- Difficulty date: March 11, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 28,477 hours, 14,172 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR ASSIST HANDLE BROKEN<[01] R&R'D AFT SERVICE DOOR ASSIST HANDLE REF AMM 25-21-25-401-NG (AFT ENTRY AND AFT SERVICE DOORWAYS SIDEWALL LINING PANELS - REMOVAL/INSTALLATION - PERMANENT)
